# SDR DXTA200601516

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 9,952 hours, 8,001 cycles
- Engine: Pwa JT15D5
- Engine time: 9,425 hours, 7,572 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Bolt
- Condition: Loose
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING SPEED BRAKE RETRACTION CHECK, THE LEFT THROTTLE WAS ADVANCED FORWARD AND THEN BROUGHT BACK TO IDLE.  THE LEFT ENGINE THEN SPOOLED DOWN.  FUEL FLOW WAS STILL PRESENT ON GAUGES DURING SPOOL DOWN.  TIGHTENED LOOSE AFT BOLT ON FFDU+FCU INTERCONNECT ROD AND RESET TENSION ON FLOW DIVIDER VALVE DETENT BALL ON LT ENGINE.  RIGGED AND OPERATION CHECKS GOOD PER P AND WC JT15D-5A MM 73-10-04 AND 71-00-00.
